# SDR QMLA2014091514110

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 1,706 hours, 5,191 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Crossbeam
- Part number: 350A38104020
- Part serial: AF203687
- Condition: Corroded
- Location: Main Gearbox
- Part time: 1,706 hours, 5,191 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MGB FOR REPLACEMENT, CROSSBEAM MEMBER WAS FOUND TO BE CRACKED AT TRANSMISSION TO CROSSBEAM FITTING HOLE.
